Proceedings of the Japan Academy, Series A, Mathematical Sciences

Integral transforms in Hilbert spaces

Saburou Saitoh

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 58, Number 8 (1982), 361-364.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195515885

Digital Object Identifier
doi:10.3792/pjaa.58.361

Mathematical Reviews number (MathSciNet)
MR683264

Zentralblatt MATH identifier
0513.44002

Subjects
Primary: 47G05
Secondary: 45P05: Integral operators [See also 47B38, 47G10]

Citation

Saitoh, Saburou. Integral transforms in Hilbert spaces. Proc. Japan Acad. Ser. A Math. Sci. 58 (1982), no. 8, 361--364. doi:10.3792/pjaa.58.361. https://projecteuclid.org/euclid.pja/1195515885


Export citation

References

  • [1] Aronszajn, N.: La theorie des noyaux reproduisants et ses applications. I. Proc. Camb. Phil. Soc, 39, 113-153 (1943).
  • [2] Aronszajn, N.: Theory of reproducing kernels. Trans. Amer. Math. Soc, 68, 337- 404 (1950).
  • [3] Berezanskii, Ju. M.: Expansions in eigen functions of self adjoint operators. Transl. Math. Monographs., 17, Amer. Math. Soc. (1968).
  • [4] Burbea, J.: Total positivity of certain reproducing kernels. Pacific J. Math., 67, 101-130 (1976).
  • [5] Shapiro, H. S., and A. L. Shields: On the zeros of functions with finite Dirichlet integral and some related function spaces. Math. Z., 180, 219- 229 (1962).
  • [6] Schwartz, L.: Sour-espaces hilbertiens d'spaces vectoriel topologiques et noyaux (noyaux reproduisants). J. Analyse Math., 13, 115-256 (1962).
  • [7] Titchmarsh, E. C.: An Introduction to the Theory of Fourier Integrals. 2nd ed., Oxford University Press (1948).